MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, RECERTIFIED
Model Number 380686-04
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse confirmed that the sterile adapter and instruments were no recognizing properly on the patient side manipulator (psm).The fse tried reseating sterile adapters and instruments with no resolve.Fse replaced the psm to resolve the issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis (fa).The psm was analyzed and the reported issue was able to be reproduced upon installing the unit on a golden system and performing get switches test.As a result, fa was able to determine that the link 6 spring plungers and link 6 front cover was found to be the root cause of the reported problem.The complaint was confirmed based on the results of the investigation, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
It was reported that prior to starting ¿ pre anesthesia of a da vinci-assisted simple prostatectomy surgical procedure, the customer contacted the technical support engineer (tse) and reported sterile adapter is not detecting on arm 3.The site was proceeding the surgery by abandoning the arm 3.The site tried changing the drape.The tse suggested the customer clean the pogo pins on the arm 3 and try again.The customer informed they would do the check after the procedure completion.The system was not connected to onsite during time of call.The customer called back and confirmed the issue is not resolved by the troubleshooting recommended.The procedure was completing as planned with no reported injury.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, RECERTIFIED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24710146
Report Number2955842-2026-19205
Device Sequence Number14979983
Product Code NAY
UDI-Device Identifier00886874110775
UDI-Public(01)00886874110775
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380686-04
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale